On structure of homogenenous Wick ideals in Wick *-algebras with braided coefficients
Artikel i vetenskaplig tidskrift, 2012

We study a Wick ideal structure of quadratic *-algebras allowing Wick ordering with braided operator of coefficients. A construction of nested sequence of homogeneous Wick ideals of growing degree is presented. Representations of a Wick analogue of the CCR algebra with two degrees of freedom, annihilating certain homogeneous Wick ideals are described.

Deformed commutation relations

unbounded representations

Wick *-algebra

Författare

Vasyl Ostrovskyi

National Academy of Sciences in Ukraine, Institute of Mathematics

D. Proskurin

Taras Shevchenko National University of Kyiv

Yuriy Savchuk

Universität Leipzig

Lyudmyla Turowska

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Reviews in Mathematical Physics

0129-055X (ISSN)

Vol. 24 Art. no.1250007- 1250007

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1142/S0129055X12500079